# SDR AALA20130405017

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 79,265 hours, 36,799 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE:  GROUND SPOILER FITTING "ON WING" IS CRACKED ON FORWARD INBOARD AND OUTBOARD ENDS.  INSTALLED NEW RIGHT SPOILER CASTING PER SRM 51-30-01 AND SRM 51-30-02.
